# SDR 96ZZZX1693

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Panel
- Part number: 693732053
- Condition: Shorted
- Location: Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

AFTER TAKEOFF, CREW TURNED ON THE ENGINE ANTI-ICE AND NOTICED ALL 3 BLUE ADVISORY LIGHTS FLICKERING ON THE NR 1 ENGINE SIDE.  SMOKE STARTED APPEARING FROM THE PANEL.  ANTI-ICE WAS SELECTED TO THE OFF POSITION AND THE CIRCUIT BREAKER WAS PULLED.  THE ACFT RETURNED TO BHM.  NO EMERGENCY WAS DECLARED.  CONTRACT MAINTENANCE (AMR COMBS) REMOVED PANEL AND VERIFIED THE DAMAGE WAS CONTAINED WITHIN THE PANEL (PN 69-37320-53).  RECEIVED SERVICEABLE PANEL AND INSTALLED.  AIRCRAFT DEPARTED BHM WITH NO FURTHER INCIDENTS.
